Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Natural systems of trajectories generating families of Lamé


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 12 (1911), 70-74
MSC: Primary 35A30; Secondary 35F20, 45K05
MathSciNet review: 1500881
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A30, 35F20, 45K05

Retrieve articles in all journals with MSC: 35A30, 35F20, 45K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1911-1500881-2
PII: S 0002-9947(1911)1500881-2
Article copyright: © Copyright 1911 American Mathematical Society